Record number :
750363
Title of article :
Regularity in Sobolev spaces for doubly nonlinear parabolic equations
Author/Authors :
Carsten Ebmeyer، نويسنده , , José Miguel Urbano ، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
16
From page :
375
To page :
390
Abstract :
The doubly nonlinear parabolic equation ut=div[ (um−1u)p−2 (um−1u)] (m>1,m(p−1)>1)is considered in several dimensions and regularity results in fractional order Sobolev spaces are obtained. The main tools in the proof are a difference quotient technique and the imbedding theorem of Nikolskii spaces into Sobolev spaces.
Keywords :
porous medium equation , degenerate parabolic equation , p-Laplacian , difference quotient , Finite speed ofpropagation
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Serial Year :
2003
Link To Document :
بازگشت